# SDR DHL9970211C

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, PLUS 10 PERCENT MATERIAL LOSS AT STA 259 CIRCUIT BUTT SEAM APPRX S-9L LOCTION.  INSTALLED DOUBLER REPAIR AT BS 259 STR 9L PER B727 S/B 727-53-0084 ALODINED AND PRIMED ALL PARTS AND AREA PER B727 SRM 51-10-2 MAT USED.  FILLER .050 2024T3 21 BY 4 APPROX LOT NR 344022 PO 8314930 DOUBLER .063 2024T3, 27 BY 6 LOT NR 364531 PO NR 64178343. N/R3162.
